# SDR TSAA9957315

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21719
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Part number: 6555511
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR WEB CORROSION FROM FSS 425 - 433.  REPAIRED PER ECO 2970.  (M)
